MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI
Model Number EB030
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: intervention on hemorrhoids.Yes, i had the opportunity to use the device for surgery on hemorrhoids.The operation went well, in an extremely simple way.Unfortunately the patient returned 8 days later for bleeding.That said, i do not question the material at all and i would like to continue to be able to use it.Additional information received from the sales rep by email on 21mar19: surgeon recently tried voyant eb030 on hemorrhoids with milligan morgan technic.As written, procedure went well and handpiece was easy to use.However 8days later, patient came back for bleeding.Dr doesn't incriminate (question) the technology nor the device.He'd like to try again.Additional information received from the sales rep by email on 8apr19: patient status is fine.Patient status: patient status is fine.
 
Event or Problem Description
Procedure performed: intervention on hemorrhoids yes i had the opportunity to use the device for surgery on hemorrhoids.The operation went well, in an extremely simple way.Unfortunately the patient returned 8 days later for bleeding.That said, i do not question the material at all and i would like to continue to be able to use it.Additional information received from the sales rep by email on 21mar19: surgeon recently tried voyant eb030 on hemorrhoids with milligan morgan technic.As written, procedure went well and handpiece was easy to use.However 8days later, patient came back for bleeding.Dr doesn't incriminate (question) the technology nor the device.He'd like to try again.Additional information received from the sales rep by email on 8apr19: patient status is fine.Additional information received from the sales rep by email on 18apr19: the surgeon did a suture with thread patient status: patient status is fine.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
EB030, VOYANT FINE FUSION, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8520664
Report Number2027111-2019-00425
Device Sequence Number16522747
Product Code GEI
UDI-Device Identifier00607915127428
UDI-Public(01)00607915127428(17)200228(30)01(10)1335643
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberEB030
Device Catalogue Number101223301
Device Lot Number1335643
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date05/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;